# SDR ASMF2025210040064

- Difficulty date: September 29, 2025
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: MFN
- Make and model: Boeing 737-8
- Aircraft serial: 60714
- Aircraft time: 10,143 hours, 4,777 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 10,376 hours, 5,662 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT TURN ON DURING TAXI // ENGINE #2
